Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonequality of dimensions for metric spaces


Author: Prabir Roy
Journal: Trans. Amer. Math. Soc. 134 (1968), 117-132
MSC: Primary 54.70
MathSciNet review: 0227960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Aleksandrov, The present status of the theory of dimension, Uspehi Mat. Nauk 6 (1951), no. 5 (45), 43-68; Amer. Math. Soc. Transl. (2) 1 (1955), 1-26.
  • [2] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493 (3,312b)
  • [3] M. Katětov, On the dimension of metric spaces, Doklady Akad. Nauk SSSR (N.S.) 79 (1951), 189–191 (Russian). MR 0056910 (15,145b)
  • [4] R. L. Moore, A set of axioms for plane analysis situs, Fund. Math. 25 (1935), 13-28.
  • [5] Louis F. McAuley, Conditions for the equality of the inductive dimensions, Portugal. Math. 24 (1965), 21–30. MR 0195058 (33 #3263)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0227960-2
PII: S 0002-9947(1968)0227960-2
Article copyright: © Copyright 1968 American Mathematical Society